# SDR FDEA202408181147

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 49,438 hours, 26,805 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Lt Nr 5 Spoiler
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #5 SPOILER CENTER O/B HINGE ARM LWR SKIN FOUND DELAMINATION.   SIZE:50MM*26MM,DEPTH:2.10MM COMPLIED WITH EA 6-5750-T0380281 P1, ACCOMPLISHED THE MODIFICATION OF SB A300-57-6082   R03 ON THE LH WING #5 SPOILER AND ALLOWED TO LEAVE THE DELAMINATION AS IS. TITLE:   WING - FLIGHT SURFACES - LH #5 SPOILER CENTER HINGE ARM LOWER SURFACE DELAMINATION   - SB A300-57-6082 R03 - MOD 11692. THIS IS CAT A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.   SEE WRI 57500338 FOR WORK DETAIL.
